MAUDE Adverse Event Report: MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDOSCOPE

MEDIGUS LTD MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE; ENDOSCOPE
Model Number SRS05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); No Code Available (3191)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) was used as a patient code because there were no codes that fit the diagnosis of pneumoperitoneum.
 
Event or Problem Description
After muse surgery on (b)(6) 2017, the patient began to experience discomfort.Test results indicated that he had developed a pneumoperitoneum.He was given gastrointestinal decompression treatment, rehydration and medications to reduce pain and prevent infection.The patient's hospital stay was prolonged due to the pneumoperitoneum.The patient was released from the hospital on (b)(6) 2017.

Brand Name
MEDIGUS ULTRASONIC SURGICAL ENDOSTAPLER SYSTEM MUSE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
MEDIGUS LTD
7a industrial park
pob 3030
omer, israel 84965
IS  84965
MDR Report Key6684898
Report Number3004444684-2017-00002
Device Sequence Number1883073
Product Code ODE
UDI-Device Identifier07290014036062
UDI-Public07290014036062
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberSRS05
Device Catalogue NumberMMAA1006004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date07/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age53 YR